# SDR AWXA200201200

- Difficulty date: December 15, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 41,268 hours, 18,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 368
- Condition: Discharged
- Location: Cabin
- Part time: 38,342 hours, 17,492 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHT POWER SUPPLY CHECK FAILED AT THE LEFT MID CABIN.   MAINTENANCE REMOVED AND REPLACED THE LEFT MID CABIN EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
